# SDR FDEA200905261792

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N818071
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM LOWER CHORD FROM STA 1073 TO STA 1100, RBL 8.0 INCH, HAS CORROSION.  CORROSION ON RT KEELBEAM CHORD FROM STA 1073 TO STA 1100, RBL 8, FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS AFTER BLENDING.  CHORD REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
